Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 2, 2008, 10:27 AM EDT for Marshall County, Saint Joseph County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2008, 10:27 AM EDT (14:27 UTC)
- Expired
- May 2, 2008, 10:53 AM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Marshall County, IN, Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 53 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:50 AM EDT | HAIL 0.25 | 4 Ene Mishawaka, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 021428
SVRIWX
INC099-141-021515-
/O.NEW.KIWX.SV.W.0014.080502T1427Z-080502T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA
EASTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA
* UNTIL 1115 AM EDT
* AT 924 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 3 MILES WEST OF
DONALDSON...OR 8 MILES NORTHEAST OF KNOX...AND MOVING NORTHEAST AT
43 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALKERTON...TYNER...TEEGARDEN...LINKVILLE...LA PAZ...LAKEVILLE...
WYATT...GULIVOIRE PARK...WOODLAND...MISHAWAKA...OSCEOLA AND GRANGER
NICKEL SIZE HAIL HAS BEEN REPORTED WITH THIS STORM IN NORTH JUDSON.
IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4152 8607 4130 8647 4144 8647 4144 8652
4145 8653 4177 8614 4176 8607
TIME...MOT...LOC 1427Z 228DEG 37KT 4139 8648
$$
SIMPSON1 follow-up statement
000
WWUS53 KIWX 021453
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1052 AM EDT FRI MAY 2 2008
INC099-141-021502-
/O.CAN.KIWX.SV.W.0014.000000T0000Z-080502T1515Z/
ST. JOSEPH IN-MARSHALL IN-
1052 AM EDT FRI MAY 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL AND
EASTERN ST. JOSEPH COUNTIES IN NORTH CENTRAL INDIANA IS CANCELLED...
AT 1049 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4152 8607 4130 8647 4144 8647 4144 8652
4145 8653 4177 8614 4176 8607
TIME...MOT...LOC 1452Z 228DEG 37KT 4156 8622
$$
SIMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:25 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 2, 7:25 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
725 AM EDT FRI MAY 2 2008
.AVIATION/UPDATE...
ELEVATED MIXED LAYER FINALLY BEGINNING TO GIVE WAY WITH INCREASE
AS WEAK WAVE MOVES IN FOR THIS MORNING. EFFECTS ALREADY EVIDENT AS
SHOWERS AND STORMS RAPIDLY DEVELOPING ACROSS SOUTHERN PORTIONS OF
THE AREA IN THE PAST HALF HOUR. ADDITIONAL SHOWERS AND STORMS WERE
DEVELOPING IN CENTRAL ILLINOIS AS WELL WITH A FEW HAIL REPORTS
ALREADY NEAR OR JUST AT SEVERE LEVELS COMING OUT. BASED ON
TRENDS...GREATEST CONCENTRATION OF ACTIVITY WILL BE ACROSS SE HALF
OF THE CWA THROUGH 14-15Z...WITH THE ACTIVITY IN CNTRL ILLINOIS
HITTING THE NW HALF (POSSIBLY MORE) AFTER 14-15Z. THEN LINE OF
STORMS WILL CONTINUE TO RACE EAST NORTHEAST TOWARDS THE AREA FROM
WESTERN ILLINOIS. FOR THE MOST PART THIS IS STILL SHOWING A
WEAKENING TREND BUT THERE AREA A FEW BANDS OF STORMS THAT APPEAR
TO BE HOLDING THEIR OWN AT THIS TIME. WILL MONITOR AS WELL. AT A
MINIMUM WILL HAVE TO UPDATE GRIDS/ZONES TO GO HIGH SCT POPS IF NOT
NUMEROUS SHOWERS/STORMS THROUGH AT LEAST 18Z AND SEE ABOUT
EXPANDING THIS AFTERNOON.
IN TERMS OF AVIATION...BASES/VSBYS ARE STILL IN THE VFR RANGE AND
TAFS REFLECT THIS ALONG WITH A TEMPO TO COVER THE ACTIVITY THIS
MORNING. FURTHER DETAIL WILL BE ADDED BEYOND 18Z IN LATER
AMENDMENTS/FORECASTS AS SITUATION EVOLVES.
&&
.PREV DISCUSSION... /ISSUED 404 AM EDT FRI MAY 2 2008/
SHORT TERM...
CONUNDRUM THIS MORNING IS WHERE/WHEN/HOW CONV EVOLVES THROUGH TDA.
SVRL POSSIBILITIES EXIST YET MOST CONVINCING NR TERM IS W/SUBTLE SW
LIFTING OUT OF MO. EARLIER MID LVL RTNS ACRS WRN IL FINALLY SHOWING
SOME SIGNS OF LIFE W/CONVN NOW SEEN NR EFFINGHAM IL AND ON ERN EDGE
OF MID LVL HGT FALLS ASSOCD/W DEEP PLAINS TROUGH SPREADING EWD AND
COLLOCATED W/SECONDARY THETA-E SURGE ADVTG NEWD OUT OF THE LWR MS
VALLEY. EXTRAPOLATION PUTS THIS INTO SWRN ZONES BY 12Z ASSUMING IT
MAINTAINS BUT IS REFLECTED IN 06Z RUC PROGS. HWVR EXPECTATIONS AT
THIS POINT TEMPERED BY SVR EML IN PLACE AND CAPTURED WELL IN 00Z
RAOBS LAST EVENING AT KILX/KSGF AND WHICH WILL BE SLOW TO ERODE THIS
MORNING.
OTHERWISE MOST REALISTIC MODEL SOLUTION LIES W/00Z HIGH RES NMM
WHICH HAS A SUPERIOR HANDLE ON INTENSE SVR SQUALL LINE STRETCHING FM
NW MO INTO N TX THIS MORNING. DOUBT THIS LINE WILL DECAY ENTIRELY
GIVEN MESOSCALE DVLPMNT OF LARGE BOW HEAD AND DEEP OUTFLW BNDRY
ALTHOUGH SOME WEAKENING XPCD THROUGH MID MORNING AS IT APPROACHES MS
RVR VALLEY. HWVR DOWNSTREAM AIRMASS AT THAT TIME LOOKS TO
DESTABILIZE ENOUGH EVEN W/DIRTY WARM SECTOR TO LEAD TO A
RE-INTENSIFICATION THIS AFTN W/STILL UNCERTAIN TIMING PUTTING IT
INTO NW IN TWD 21Z AND WELL INTO CWA BY 00Z W/SOME RISK FOR DAMAGING
WINDS/HAIL THIS EVENING.
SECONDARY CONCERNS THEN TIED TO STG CDFNT WHICH ACCELERATES EWD
TONIGHT AS MID LVL TROUGH OPENS AND LOOKS TO PARTIALLY PHASE
W/RETROGRADING DEEP LOW OVR SW HUDSON BAY. DEEP FORCED ASCENT ALG
THE CDFNT AND SIG UPSTREAM DRY INTRUSION SHLD AIDE REDVLPMNT OF
ANOTHER CONV LINE AFT MIDNIGHT WHICH WILL TRANSLATE RAPIDLY EWD.
DRYSLOT OVERSPREADING AREA LATE TONIGHT SHLD PROMOTE SOME HEATING
SAT
MORNING W/AT LEAST LIMITED INSOLATION XPCD. THIS SHLD SETUP ANOTHER
POTENTIAL LINE OF LOW TOPPED STORMS BY LATE MORNING/EARLY AFTN AS
COLD CORE UPR TROUGH SWINGS THROUGH AND HOLDS AT LEAST A MARGINAL
HAIL RISK AS DENOTED IN DY2 OUTLOOK ALTHOUGH TIMING SUGGEST BTR CHCS
CNTRL AND EAST.
WILL KEEP CLOSE TO CONTINUITY FOR TEMPS THROUGHOUT YET A BIT WARMER
FOR HIGHS THIS AFTN AND SAT.
LONG TERM...
SUNDAY THROUGH THURSDAY...THE MAIN CHALLENGES THIS COMING WEEK
INCLUDE THE POSSIBILITY OF THE SHOWERS AND THUNDERSTORMS LATE IN
THE FORECAST PERIOD AS AN UPPER LEVEL SYSTEM EJECTS INTO THE AREA.
BUT BEFORE THIS SYSTEM ARRIVES...A LARGE UPPER LEVEL SYSTEM WILL
LIFT NORTH AWAY FROM THE REGION EARLY SUNDAY AS HIGH PRESSURE BUILDS
IN FROM THE WEST. NOT MUCH COLD AIR WILL BE ABLE TO MAKE IT INTO THE
AREA AS RETURN FLOW WILL BEGIN EARLY NEXT WEEK. HOWEVER...WITH CLEAR
TO PARTLY CLOUDY SKIES AND LIGHT WINDS AND A RELATIVELY DRY AIRMASS
SUNDAY NIGHT...HAVE LOWERED TEMPS TO BASICALLY 37F TO 39F. THE GFS
MEX OVER THE LAST 3 TO 4 DAYS APPEARS TO BE ON TRACK WITH TRENDING
DOWN LOWS SUNDAY NIGHT INTO THE 30S. FROST IS STILL POSSIBLE SUNDAY
NIGHT...ESPECIALLY OVER NORTHEAST AREAS. AFTER THAT...TEMPERATURES
SHOULD RECOVER CLOSE TO NORMAL BY WEDNESDAY AS A WEAK UPPER LEVEL
RIDGE PERSISTS OVER THE REGION. TIMING OF THE SECOND SYSTEM AND THE
POSSIBILITY OF SOME WEAKER SHORTWAVES REACHING THE AREA EARLIER
BEFORE THE MAIN SYSTEM ARE STILL IN QUESTION...SO WAS HESITANT TO
MAKE ANY CHANGES PAST MONDAY. THE NEW 00Z ECMWF BRINGS A NEGATIVELY
TILTED AND POTENT SHORTWAVE INTO THE MID MISSISSIPPI VALLEY LATE IN
THE PERIOD WHICH WOULD INDICATE A VERY ACTIVE WEATHER PATTERN.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING
FOR LMZ043-046.
&&
UPDATE...FISHER
SHORT TERM/AVIATION...HOLSTEN
LONG TERM...SKIPHazardous weather outlook, May 2, 5:13 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 513 AM EDT FRI MAY 2 2008 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-030900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 513 AM EDT FRI MAY 2 2008 /413 AM CDT FRI MAY 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING ESPECIALLY WEST OF A MARION TO COLDWATER LINE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WEST OF A SOUTH BEND TO PERU LINE AND THEN MOVE EAST THROUGH THE AREA LATE IN THE AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH A RISK FOR LARGE HAIL ESPECIALLY OVER NORTHWEST INDIANA AND SOUTHWEST MICHIGAN. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT AND MAY SPAWN ADDITIONAL SEVERE THUNDERSTORMS WITH A RISK FOR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ONCE AGAIN SATURDAY AFTERNOON AS A STRONG UPPER LEVEL DISTURBANCE AND POCKET OF COLD AIR MOVE THROUGH THE AREA. SOME OF THESE STORMS MAY PRODUCE MARGINALLY SEVERE HAIL AND DAMAGING WINDS...PARTICULARLY ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO BY EARLY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 2, 10:03 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EDT FRI MAY 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL NORTH JUDSON 41.22N 86.78W
05/02/2008 M0.88 INCH STARKE IN AMATEUR RADIO
&&
EVENT NUMBER 01315
BMLLocal storm report, May 2, 10:09 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 AM EDT FRI MAY 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1009 AM HAIL KNOX 41.29N 86.62W
05/02/2008 M0.25 INCH STARKE IN TRAINED SPOTTER
&&
EVENT NUMBER 01316
BMLLocal storm report, May 2, 10:10 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1010 AM EDT FRI MAY 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1006 AM HAIL NORTH JUDSON 41.22N 86.78W
05/02/2008 M0.88 INCH STARKE IN AMATEUR RADIO
&&
EVENT NUMBER 01317
LEWISLocal storm report, May 2, 10:16 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT NATIONAL WEATHER SERVICE NORTHERN INDIANATHER SERVICE HASTINGS NE 916 AM CDT FRI MAY 02 2008 .BR GID 0502 C DH07/TX/TN/PPD/SF/SD : COOPERATIVE OBSERVATIONS : VALUES ARE FOR THE PREVIOUS 24 HOURS ENDING AT 7 AM LOCAL TIME : : SNOW / SNOW :SOUTH CENTRAL NEBRASKA MAX / MIN / PCPN / FALL / DEPTH : AURN1: AURORA : 68 / 40 / 0.00 / 0.0 / 0 CCRN1: CLAY CENTER : 76 / 33 / 0.00 / 0.0 / 0 FRMN1: FAIRMONT : 74 / 41 / T / 0.0 / 0 FKNN1: FRANKLIN #2 : 70 / 40 / 0.10 / 0.0 / 0 GREN1: GREELEY : 60 / 35 / 0.00 / 0.0 / 0 HBRN1: HEBRON : 73 / 44 / 0.11 / 0.0 / 0 KRNN1: KEARNEY 4NE : 61 / 39 / 0.00 / 0.0 / 0 LUPN1: LOUP CITY : 57 / 36 / 0.00 / 0.0 / 0 MINN1: MINDEN : 62 / 39 / 0.04 / 0.0 / 0 OSCN1: OSCEOLA : 75 / 39 / 0.24 / 0.0 / 0 OXFN1: OXFORD 6NNW : 71 / 38 / T / 0.0 / 0 SRRN1: SUPERIOR : 72 / 42 / T / 0.0 / 0 YORN1: YORK : 77 / 43 / 0.03 / 0.0 / 0 : : SNOW / SNOW :NORTH CENTRAL KANSAS MAX / MIN / PCPN / FALL / DEPTH : BELK1: BELOIT : 75 / 44 / 0.00 / 0.0 / 0 BROK1: BURR OAK : 70 / 44 / 0.04 / 0.0 / 0 PHIK1: PHILLIPSBURG #2 : 70 / 42 / 0.19 / 0.0 / 0 PLNK1: PLAINVILLE 4WNW : M / M / M / M / M SMCK1: SMITH CENTER : 71 / 41 / 0.08 / 0.0 / 0 .END .BR GID 0502 C DH07/PPD/SF/SD :SOUTH CENTRAL NEBRASKA PRECIPITATION STATIONS :MISSING OR INCOMPLETE DATA MEANS THE STATION DID NOT REPORT :OR DATA IS UNAVAILABLE :................................................................ : STATION 24-HR / SNOW / SNOW : NAME PRECIP / FALL / DEPTH :................................................................ ARCN1: ARCADIA : M / M / M ASHN1: ASHTON : 0.01 / 0.0 / 0 BVCN1: BEAVER CITY : M / M / M BLGN1: BELGRADE : 0.11 / 0.0 / 0 BLUN1: BLUE HILL 4SW : 0.06 / 0.0 / 0 BNGN1: BRUNING : T / 0.0 / 0 CMBN1: CAMBRIDGE : 0.04 / 0.0 / 0 CBLN1: CAMPBELL : M / M / M LEXN1: CANADAY STM PLNT : M / M / M CLTN1: CARLETON 3SW : M / M / M CLYN1: CLAY CENTER 6ESE : M / M / M COZN1: COZAD 2S : M / M / M DABN1: DANNEBROG 4NW : M / M / M DWEN1: DEWEESE 4SE : M / M / M ELWN1: ELWOOD 8S : M / M / M FLTN1: FULLERTON : 0.07 / 0.0 / 0 GEON1: GENOA : M / M / M GRSN1: GRESHAM 3W : M / M / M GDRN1: GUIDE ROCK : M / M / M HARN1: HARDY : M / M / M HLDN1: TRI BASIN NRD : 0.08 / 0.0 / 0 MMLN1: MILLER : M / M / M NAPN1: NAPONEE : 0.13 / 0.0 / 0 NRLN1: NORTH LOUP : M / M / M ORDN1: ORD #2 : M / M / M ORNN1: ORLEANS : M / M / M PHLN1: PHILLIPS 4SE : M / M / M PLKN1: POLK : M / M / M RVTN1: RIVERTON : M / M / M SHLN1: SHELBY 3NE : M / M / M SHKN1: SHICKLEY 4S : M / M / M STPN1: ST PAUL 4N : 0.08 / 0.0 / 0 WLSN1: WILSONVILLE : M / M / M WLHN1: WOLBACH : M / M / M WODN1: WOOD RIVER : M / M / M :NORTH CENTRAL KANSAS PRECIPITATION STATIONS :MISSING OR INCOMPLETE DATA MEANS THE STATION DID NOT REPORT :OR DATA IS UNAVAILABLE :................................................................ : STATION 24-HR / SNOW / SNOW : NAME PRECIP / FALL / DEPTH :................................................................ CAWK1: CAWKER CITY : 0.34 / T / 0 DMRK1: DAMAR : M / M / M HNTK1: HUNTER : 0.03 / 0.0 / 0 IONK1: IONIA : 0.15 / 0.0 / 0 LBNK1: LEBANON : 0.09 / 0.0 / 0 LONK1: LOGAN : 0.13 / 0.0 / 0 LOVK1: LOVEWELL DAM : M / M / M MANK1: MANKATO : 0.17 / 0.0 / 0 PACK1: PALCO : 0.22 / 0.0 / 0 PTIK1: PORTIS : M / M / M : .END
Local storm report, May 2, 10:19 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EDT FRI MAY 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0954 AM HAIL FORT WAYNE 41.07N 85.14W
05/02/2008 E0.25 INCH ALLEN IN BROADCAST MEDIA
HAIL SLIGHTLY LARGER THAN PEA SIZE
&&
EVENT NUMBER 01318
LWFLocal storm report, May 2, 10:20 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT FRI MAY 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 E KNOX 41.29N 86.60W
05/02/2008 M0.25 INCH STARKE IN AMATEUR RADIO
SOME SLIGHTLY LARGER HAIL.
&&
EVENT NUMBER 01319
LEWISThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:52 AM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 38 min |
| May 2, 11:15 AM EDT | Severe Thunderstorm Warning | IWX | Steuben | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.